Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Little Golden

Member
  • Total Reviews

    0
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Little Golden

  • Rank
    New Member
  1. But that's the thing, it DID work for me, the first couple of years I was on it, worked SO well and then I went off it and acne eventually returned, went back on it and again, worked very well, clear skin, but all of a sudden, this past month I broke out so terribly!!
  2. UGH I am so aggravated!! I have tried almost everything and in the past Ortho Lo is the only thing that got my acne under control. I had to go off it for several years and my acne naturally came back, REALLY badly!! About a year ago I went back on Ortho Lo and it worked, face totally cleared up BUT just this past month, TERRIBLE acne again! I am puzzled and upset Could I be immune to BC, is this even possible? Has anyone else experienced anything similar to this? I hope this is just a phase tha
  3. Hi! I am SO frusterated!! I am starting the last week in my second pack of ortho lo and I thought my face was starting to get better, but it's totally NOT. My chin totally broke out terribly. I've come to terms with my face being a mess as things could be worse, luckily I have my health, God willing! But it's just frusterating and just when you think it's getting better..... I look at women and think they are so lucky to have clear skin. I just wonder of I'm waiting time on ortho lo or if I shou
  4. I seem to have a problem with Dairy as well and cereal WAS one of my favorite foods. My dermatologist said there is no link to dairy and acne but Ive read a lot of people mentioning it on here. I have been eating A LOT of yogurt which IS dairy and seem to be ok so far, maybe it's not the same as having milk, what do you think? How were you with dairy when you were on the other pill, could you have dairy? Your body is probably reacting to the change in pills and will take some time to adjust! Why
  5. I'm so glad to hear someone else is on ortho lo!!!!! Someone today said my face looks WORSE, but I it's definitely better. I have a big concern so I don't know if I'll be staying on ortho- I have a gene that causes blood clots, and I've been have leg cramps the last 2 days. I'll be speaking to my hematologist Monday. I'm thinking I should go off the pill and start spiro, BUT I'm concerned I'll breakk out terribly from going off the pill! Ugh I can never win!
  6. Hi! I'm in the first week of my 2nd pack of ortho lo. I do see a change- I had a severe break out on my forhead and one side of my chin BUT is it just getting better because it's been so long and it's just starting to clear. I go through periods of break outs so sometimes I'm clear, but this last time it was major. It had not been like this for a few years. I have a few new small break outs and oddly- I feel like my skin mirrors itself- if I breakout on one side, as that clears, I then break out
  7. I am getting frusterated, when will my skin clear up and stop breaking out?! Anyone on any form of ortho that can tell me, please? I've started to clear up, but not to a point where I can go without make up.
  8. I was on the regular ortho when I was 17 and I blame it for the last 10 years of acne. I believe it totally screwed up my hormones/face. I really don't remember how long I was on it an if my face eventually got better, but when I started it- my face was a MESS, before then, I didn't get a pimple. I don't remember when or why I went off it, but several- maybe 5 years later- I went on ortho lo for my acne and it cleared up. I went off it for about 2 years and my acne has come back so I am trying o
  9. Hi! How long has it taken for BC to work with acne?
  10. Hi! How is everyone? I just started Orth Tri-Cyclen LO for my moderate/severe acne. I wanted to know if anyone else was on it and if they have any results, if so, how long will it take? I just finished my first pack. I am also concerned about the week I am on the placebo pills- will the hormones still work or will my face get worse during that week- especially since I am only on it for 1 month so far. Should I start to see a difference immediately? I just don't want to waste any time if it is no
  11. was on it 20mg every other day first month and beginning of this month 20mg every day for 8 days then stopped...my face def was looking a lot better..ill have to see if im going back on it :roll:
  12. And how long have you been on the Accutane? Thank You
  13. Hi..I started Accutane two months ago..started out on 20mg every other day and this month was bumped up to 20mg everyday. Problem is...I have been having constant headaches and they haven't been pleasent. I am prone to headaches, but I never get them this often. My DR has stopped the Accutane until I see my ophthalmologist, which I am seeing tomorrow. My dermatologist wants me to be checked, to make sure there is so pressure behind the eyes or fluid, something like that. I was just curious
×